Ask Health Experts and Get Answers to Your Health Question ASAP
This is a common symptom when you have a fungal infection called athlete's foot. It can be treated with an over the counter anti-fungal called Lamisil which is applied topically to the affected area. You should feel improvement within a few days. Good hygiene is very important. Keep your feet very clean and dry because this can spread.
If there is no improvement after treatment then a visit to your GP or a dermatologist will be necessary.
Thank you for the extra information. It is most probably a lupus rash. Has your doctor suggested this to you. A very common trigger for this rash is environmental factors, especially ultraviolet light from the sun. Make sure you are covered at all times when out in the sun, wear sunscreen, hats etc. Make sure that your feet are not exposed to the sun. Ask the doctor about using a strong steroid cream such as Clobetasol, which is very effective with this type of rash and alleviates the itching.
There are many things that can cause a lupus flare up. Certain medications containing sulfa, smoking cigarettes and stress.
The best thing is to stay away from things that you recognize bother your condition and to control the symptoms as best as you can.
Please let me know if I can help you further!
Cover your ankles with sunscreen if you wear open sandals. If you wear socks, make sure they are 100% cotton and light weight so they don't retain moisture.
It is free to reply.
PS I love to walk barefooted as well!
Thank you and I wish you well.